Alert archive / Colorado / Red Flag Warnings in 2019

Red Flag Warning 10, NWS Denver/Boulder, CO

September 30, 20197 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Sep 30, 2019, 3:12 PM MDT for 7 counties in Colorado. It took effect at Oct 1, 2019, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 30, 2019, 3:12 PM MDT (21:12 UTC)
In effect from
Oct 1, 2019, 12:00 PM MDT
Expired
Oct 1, 2019, 7:00 PM MDT
In force
7 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 110 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WWUS85 KBOU 302112
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
312 PM MDT Mon Sep 30 2019

...CRITICAL FIRE DANGER THROUGH EARLY EVENING DUE TO WARM, DRY, 
AND WINDY CONDITIONS... 

...FIRE DANGER REMAINS HIGH ACROSS THE MOUNTAINS AND HIGH VALLEYS
TUESDAY AND WEDNESDAY...

COZ213-214-010500-
/O.UPG.KBOU.FW.A.0005.191001T1800Z-191002T0100Z/
/O.NEW.KBOU.FW.W.0010.191001T1800Z-191002T0100Z/
/O.CON.KBOU.FW.W.0009.000000T0000Z-191001T0100Z/
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
312 PM MDT Mon Sep 30 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR MIDDLE PARK AND SOUTH
PARK...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FOR MIDDLE PARK AND SOUTH
PARK...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 7 PM MDT Tuesday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zones 213 and 214.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Timing...Through this afternoon, then easing at sunset. Fire 
  danger increases again Tuesday afternoon.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ212-216-241-246-247-010100-
/O.CON.KBOU.FW.W.0009.000000T0000Z-191001T0100Z/
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
312 PM MDT Mon Sep 30 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE CENTRAL MOUNTAINS...
SOUTHERN FRONT RANGE FOOTHILLS...PALMER DIVIDE...AND ADJACENT
PLAINS SOUTHEAST OF I-76...

* Affected Area...Fire Weather Zones 212...216...241...246 and 
  247.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Timing...Winds are expected to remain gusty through this 
  afternoon before decreasing by dark.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
792 
WWUS85 KBOU 010122
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
722 PM MDT Mon Sep 30 2019

...FIRE DANGER WILL REMAIN HIGH ACROSS THE MOUNTAINS AND HIGH 
VALLEYS FOR TUESDAY AND WEDNESDAY...

COZ213-214-010930-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-191001T0100Z/
/O.CON.KBOU.FW.W.0010.191001T1800Z-191002T0100Z/
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
722 PM MDT Mon Sep 30 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MIDDLE PARK AND
SOUTH PARK...

* Affected Area...Fire Weather Zones 213 and 214.

* Winds...South 10 to 20 mph with gusts up to 35 mph.

* Timing...Through this afternoon, then easing at sunset. Fire 
  danger increases again Tuesday afternoon.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ212-216-241-246-247-010230-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-191001T0100Z/
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
722 PM MDT Mon Sep 30 2019

...RED FLAG WARNING WHICH WAS IN EFFECT MONDAY HAS EXPIRED FOR 
WIND AND LOW RELATIVE HUMIDITY FOR THE CENTRAL MOUNTAINS...
SOUTHERN FRONT RANGE FOOTHILLS...PALMER DIVIDE...AND ADJACENT 
PLAINS SOUTHEAST OF I-76...

Strong southwest winds will continue to decrease through the 
evening hours with relative humidity expected to gradually 
increase through the overnight period.

$$
177 
WWUS85 KBOU 010854
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
254 AM MDT Tue Oct 1 2019

...FIRE DANGER REMAINS HIGH ACROSS THE MOUNTAINS AND HIGH
VALLEYS...

.Dry and gusty southwest winds can be expected again today, with
the highest fire danger during the strongest winds from this 
afternoon until about sunset.

Fire danger will remain elevated much of this week, with 
occasional bouts of gusty winds, low humidity, and lack of
meaningful precipitation. 

COZ211-212-011800-
/O.EXA.KBOU.FW.W.0010.191001T1800Z-191002T0100Z/
Jackson County Below 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-
254 AM MDT Tue Oct 1 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK AND MOST
OF SUMMIT COUNTY... 

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon today to 7 PM MDT this evening.

* Affected Area...Fire Weather Zones 211 and 212.

* Winds...Southwest 15 to 20 mph with gusts up to 35 mph.

* Timing...This afternoon, then easing at sunset.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ213-214-011800-
/O.CON.KBOU.FW.W.0010.191001T1800Z-191002T0100Z/
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
254 AM MDT Tue Oct 1 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MIDDLE PARK
AND SOUTH PARK...

* Affected Area...Fire Weather Zones 213 and 214.

* Winds...Southwest 15 to 20 mph with gusts up to 35 mph.

* Timing...This afternoon, then easing at sunset.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
326 
WWUS85 KBOU 012027
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
227 PM MDT Tue Oct 1 2019

...FIRE DANGER REMAINS HIGH ACROSS THE MOUNTAINS AND HIGH
VALLEYS THROUGH MID EVENING TONIGHT AND AGAIN WEDNESDAY AFTERNOON
AND EARLY EVENING...

.Dry and gusty southwest winds will continue this afternoon and
early evening. Fire danger will remain elevated much of this 
week, with occasional bouts of gusty winds, low humidity, and lack
of meaningful precipitation.

The same can be expected on Wednesday afternoon and early 
evening. 

COZ211>214-020430-
/O.NEW.KBOU.FW.W.0011.191002T1800Z-191003T0100Z/
/O.CON.KBOU.FW.W.0010.000000T0000Z-191002T0100Z/
Jackson County Below 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
227 PM MDT Tue Oct 1 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK 
AND SOUTH PARK AND SUMMIT COUNTY... 

...RED FLAG WARNING IN EFFECT FROM NOON TO PM MDT WEDNESDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK AND 
SOUTH PARK AND SUMMIT COUNTY... 

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 7 PM MDT Wednesday.

* Affected Area...Fire Weather Zones 211...212...213 and 214.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Timing...This afternoon, then easing at sunset.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
840 
WWUS85 KBOU 020104
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
704 PM MDT Tue Oct 1 2019

...THE FIRE DANGER WILL REMAIN HIGH ACROSS THE MOUNTAINS AND HIGH
VALLEYS AGAIN WEDNESDAY AFTERNOON THROUGH EARLY EVENING...

.Dry and gusty southwest winds will develop again early Wednesday
afternoon and persist through evening. The fire danger will 
remain elevated through much of this week, with occasional bouts 
of gusty winds, low humidity, and lack of meaningful 
precipitation.

COZ211>214-020915-
/O.EXP.KBOU.FW.W.0010.000000T0000Z-191002T0100Z/
/O.CON.KBOU.FW.W.0011.191002T1800Z-191003T0100Z/
Jackson County Below 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
704 PM MDT Tue Oct 1 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK,
MIDDLE PARK AND SOUTH PARK AND SUMMIT COUNTY...

* Affected Area...Fire Weather Zones 211...212...213 and 214.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Timing...This afternoon, then easing at sunset.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Sep 30, 11:10 AM MDT, 4 hours 2 minutes earlier.

Area forecast discussion, Sep 30, 11:10 AM MDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1110 AM MDT Mon Sep 30 2019

.UPDATE...
Issued at 1044 AM MDT Mon Sep 30 2019

There is an area of Stratus slowly creeping very slowly southwestward
along our north central and northeastern border. There is also an
area of middle and high cloudiness just over the northwestern
corner of the CWA associated with the strong southwesterly flow
aloft. There is a surge of north-northeasterly winds moving
southward across the plains at this time. Latest models still
show pretty warm temperatures for most of the plains this
afternoon. They also show the more moist airmass will not make it
down into the southern half of the CWA. Decent winds are still
expected thee as well so will stay the course with the Red Flag
warning for now but will continue to monitor real data.

&&

.SHORT TERM...(Today and tonight)
Issued at 151 AM MDT Mon Sep 30 2019

All three levels of the water vapor imagery show a stripe of very
dry air that extends from northern Baja California through
northeast Colorado this morning. It is quite impressive that the
3am observation at DIA shows a relative humidity of 27 percent. A
boundary sagging southward this morning will help increase the
relative humidities on its north side and cool temperatures into
the upper 40 to low 50s. This boundary will essentially stall
during the day and will extend from the south Denver metro east-
northeastward to Byers and Otis.

On a broader scale, northeast Colorado is still under
southwesterly flow aloft with a trough over the western US and a
ridge over the eastern US. 500 mb heights will actually increase
throughout the day today as weak ridging builds in-between a
couple shortwave troughs. Lee cyclogenesis will form over
northeast Colorado during the day today and will work to increase
convergent flow on each side of the aforementioned boundary. With
similar dry air in place as yesterday, critical fire danger will
develop to the south of this boundary with Red Flag Warnings in
effect. More info on this can be found in the fire weather
discussion below. Fortunately, conditions to the north of this
boundary will be more moist and less windy so red flag criteria
will not be met there.

A cold front will then push its way southward out of Wyoming
this evening dropping temperatures and increasing low level
moisture. It appears this low level moisture will be deep enough
to create low clouds, light showers/drizzle, and patchy fog over
the plains and foothills after midnight. The best chance for dense
fog and accumulating rain will be in the foothills while there is
lower confidence on the coverage across the plains. Since models
tend to be too warm and dry with these types of fronts, I put fog
and a chance of showers in the forecast across all of the plains
except for southern Lincoln County.

.LONG TERM...(Tuesday through Sunday)
Issued at 300 AM MDT Mon Sep 30 2019

The start of this week will be characterized by two distinct
airmasses over the forecast area. Across the plains, cool and
moist low level air will dominate Tuesday. We are leaning toward
the colder NAM guidance at this point, given the expected stratus
deck and other model biases in these events. Thus, we expect most
of the plains to stay in the 50s on Tuesday. We also expect some
light drizzle/rain showers to occur in the morning, with some
focus in the upslope near the Front Range as well as over the
eastern plains where moisture deck is deeper. Meanwhile, in the
mountains, gusty and dry southwest winds, above normal
temperatures, and low humidity will prevail. This will bring
another day of heightened fire danger.

Wednesday will feature more of the same, with the cooler and moist
airmass holding over the plains while the mountains and high
valleys see another day of higher fire danger. The right rear
entrance region of the powerful 150 knot upper level jet should
bring some lift Tuesday night into Wednesday for a better chance
of showers, with the best chance of light rain over the northeast
corner of the state. By late Wednesday, the upper level trough
will shift east, taking any precipitation with it by the evening.

For Thursday, we'll move back into more ridging and southwest
flow aloft. This will bring lee troughing and warming temperatures
to the plains. Don't expect much change for Friday, except that
winds will likely increase as another weak trough moves across the
Central Rockies, keeping fire danger elevated most of this week.
There's potential for more cooling by next weekend, but overall
the drier weather pattern appears content for the next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1044 AM MDT Mon Sep 30 2019

Winds are DIA are beginning to come around to north-northeasterly
as the models indicated. Current TAF shows the low Stratus
getting into DIA around 03Z this evening. Some of the models show
some light precipitation for DIA after 06Z tonight. May leave that
out of the next TAF issuance  as confidence is not to high right
now with the potential for stratiform precipitation.

&&
 .FIRE WEATHER... Issued at 300 AM MDT Mon Sep 30 2019

Critical fire danger will develop this afternoon over the higher
terrain from Middle Park southward and over the plains to the
south of a line from Parker to Otis. Winds will be sustained from
15 to 25 mph with gusts up to 40 mph. Relative humidity values
will drop to as low as 12 percent. The worst conditions are
expected across South Park and the Palmer Divide where extreme
fire danger may develop.

Fire danger will remain high across the high mountain valleys
for both Tuesday and Wednesday. Dry southwest flow will turn
more westerly on Wednesday, but speeds will remain the same with
15-25 mph winds with gusts around 35 mph expected across the
mountains and high valleys. Humidities are expected to drop to or
below 15% on the valley floors.

.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 7 PM MDT this evening for COZ212>214-216-
241-245>247-249.

Fire Weather Watch from Tuesday afternoon through Tuesday
evening for COZ213-214.

&&

UPDATE...RJK
SHORT TERM...Danielson
LONG TERM...Barjenbruch
AVIATION...RJK
FIRE WEATHER...Danielson/Barjenbruch/Koopmeiners
Hazardous weather outlook, Sep 30, 11:13 AM MDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1113 AM MDT Mon Sep 30 2019

COZ030>051-011715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1113 AM MDT Mon Sep 30 2019

...RED FLAG WARNING FOR THE HIGH MOUNTAIN VALLEYS, SUMMIT
COUNTY...SOUTHERN FRONT RANGE FOOTHILLS, PALMER DIVIDE, AND EAST
CENTRAL PLAINS NOON TO 7 PM TODAY... ...FIRE WEATHER WATCH HIGH
MOUNTAIN VALLEYS TUESDAY...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

Critical fire danger is still expected to occur this afternoon
due to gusty winds and low humidity levels across portions of the
higher terrain and southern plains. Southwest winds will gust up
to 40 mph with relative humidities down below 15 percent.

Fog and drizzle may develop after midnight tonight and could
impact travel in the foothills. Fog and drizzle may also develop
over the plains but there is lower confidence that it will impact
travel.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Fire danger will remain high over the mountain valleys on Tuesday
and Wednesday due to gusty and dry southwest winds. Meanwhile,
fire danger will decrease significantly across the plains as a
cool and moist airmass filters in. Scattered light rain showers
can also be expected into Wednesday.

Fire danger will likely remain elevated in the mountains through
the end of the week with breezy conditions and low humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:19 AM MDTFire Weather WatchBOUGrand, Park, Summit12 hr

Nearby

Red Flag Warnings in Colorado, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.